# SDR IPXA09856176

- Difficulty date: February 7, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695893
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-W3-13, LT WING L/E LOWER FS XFS 307 HAS FASTENERS WITH SHORT ED AND SPACING.  REPAIRED PER TIMCO REO-G12827 REV A, AND IPXA EO DC8-5730-33686-A.
